MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBB1Q1
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Ventricular Tachycardia (2132)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 0155 lead, implanted (b)(6) 2002, 4087 lead, implanted (b)(6) 2002.Product event summary : the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that one day after a routine device upgrade from a implantable cardioverter defibrillator (icd) to cardiac resynchronization therapy defibrillator (crt-d), the patient experienced ventricular tachycardia (vt), received three shocks and anti-tachycardia pacing, and presented to the emergency room.The physician stated that the change from minimal ventricular pacing to pacing may have caused the vt.The device was reprogrammed to avoid right ventricular pacing and it remains in use.It was noted that the vt persisted after the programming changes, and the patient was started on medication; there has been no further vt since the anti-arrhythmic medication.The patient was a participant in the attain stability quad study.No further patient complications have been reported as a result of this event.

Brand Name
VIVA QUAD S
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7094383
Report Number3004209178-2017-25468
Device Sequence Number1461587
Product Code NIK
UDI-Device Identifier00643169530201
UDI-Public00643169530201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2018
Device Model NumberDTBB1Q1
Device Catalogue NumberDTBB1Q1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4798 LEAD
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age77 YR